Metodi per la soluzione di problemi di ottimizzazione a variabili miste

Veronica Piccialli

Bollettino dell'Unione Matematica Italiana (2005)

  • Volume: 8-A, Issue: 3-1, page 605-608
  • ISSN: 0392-4033

How to cite

top

Piccialli, Veronica. "Metodi per la soluzione di problemi di ottimizzazione a variabili miste." Bollettino dell'Unione Matematica Italiana 8-A.3-1 (2005): 605-608. <http://eudml.org/doc/289442>.

@article{Piccialli2005,
author = {Piccialli, Veronica},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {12},
number = {3-1},
pages = {605-608},
publisher = {Unione Matematica Italiana},
title = {Metodi per la soluzione di problemi di ottimizzazione a variabili miste},
url = {http://eudml.org/doc/289442},
volume = {8-A},
year = {2005},
}

TY - JOUR
AU - Piccialli, Veronica
TI - Metodi per la soluzione di problemi di ottimizzazione a variabili miste
JO - Bollettino dell'Unione Matematica Italiana
DA - 2005/12//
PB - Unione Matematica Italiana
VL - 8-A
IS - 3-1
SP - 605
EP - 608
LA - ita
UR - http://eudml.org/doc/289442
ER -

References

top
  1. ABRAMSON, M. A., Pattern Search Algorithms for Mixed Variable General Constrained Optimization Problems, PhD Thesis, Department of Computational and Applied Mathematics, Rice University (August, 2002). MR2704631
  2. AUDET, C. e DENNIS, J. E., Pattern Search Algorithms for Mixed Variable Programming, SIAM Journal on Optimization, 11 (2001), 573-594; L. Grippo and S. Lucidi. Zbl1035.90048MR1814033DOI10.1137/S1052623499352024
  3. BERTSEKAS, D. P., Constrained Optimization and Lagrange Multiplier Methods, Academic Press, New York (1982). Zbl0572.90067MR690767
  4. GRIPPO, L. e LUCIDI, S., A globally convergent version of the Polak-Ribière conjugate gradient method, Mathematical Programming, 78 (1997), 375-391. Zbl0887.90157MR1466138DOI10.1016/S0025-5610(97)00002-6
  5. LEWIS, R. M. e TORCZON, V., Pattern search methods for linearly constrained minimization, SIAM Journal on Optimization, 10 (2000), 917-941. Zbl1031.90048MR1774779DOI10.1137/S1052623497331373
  6. LUCIDI, S., SCIANDRONE, M. e TSENG, P., Objective-derivative-free methods for constrai- ned optimization, Mathematical Programming, 92(1) (2002), 37-59. Zbl1024.90062MR1892296DOI10.1007/s101070100266

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.